Déformation J-équivalente de polynômes géometriquement finis

Tom 163 / 2000

Peter Haïssinsky Fundamenta Mathematicae 163 (2000), 131-141 DOI: 10.4064/fm-163-2-131-141

Streszczenie

Any geometrically finite polynomial f of degree d ≥ 2 with connected Julia set is accessible by structurally stable sub-hyperbolic polynomials of the same degree. Moreover, they are topologically conjugate to f on their Julia sets.

Autorzy

  • Peter Haïssinsky

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek